MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX SPINAL TRAY; ANESTHESIA CONDUCTION KIT

SMITHS MEDICAL ASD, INC. PORTEX SPINAL TRAY; ANESTHESIA CONDUCTION KIT
Model Number A3911-25
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/18/2019
Type of Reportable Event Malfunction
Event or Problem Description
Information was received that the medication within a smiths medical portex spinal tray was injected into the patient by the anesthesiologist.However, the pain medication did not work and general anesthesia had to be used.No adverse patient effects were reported.

Brand Name
PORTEX SPINAL TRAY
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8438242
Report Number3012307300-2019-01397
Device Sequence Number11209041
Product Code CAZ
UDI-Device Identifier30351688078159
UDI-Public30351688078159
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2020
Device Model NumberA3911-25
Device Catalogue NumberA3911-25
Device Lot Number3722925
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2019
Initial Report FDA Received Date03/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1